MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE GLENOID, PEGGED ALPHA, MEDIUM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE GLENOID, PEGGED ALPHA, MEDIUM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 314-02-03
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Unspecified Infection (1930); Septic loosening (4884)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient had a previous stemmed anatomic shoulder replacement, the poly glenoid had become loose, and had come away from the glenoid.After removing the implant, the surgeon noticed that the inferior posterior peg had broken and was not attached to the implant.It was still cemented into the glenoid, so the surgeon used a burr to remove the remaining peg.The surgeon removed all implants and inserted a cement spacer preparing for the 2nd stage revision which the patient will come back for.Due to the stem being extremely secure, the patients gt (greater tuberosity) broke whilst removing the stem.The surgeon explained to the patient they will probably require a hrp as part of the 2nd stage revision.There were device breakages and there were fragments, parts, pieced in the wound site which were removed by the surgeon and a wash out occurred.There were no surgical delays during the procedure.The patient was last known to be in stable condition following the event.No x-rays were available.The explanted device is available for return.Device images were provided.Prosthesis wear was observed in the images.No further information.
 
Additional Manufacturer Narrative
D10: 300-10-45 - equinoxe replicator plate 4.5mm o/s, 310-01-44 - equinoxe, humeral head short, 44mm (alpha), 300-20-02 - equinox square torque define screw drive kit, 300-01-11 - equinoxe, humeral stem primary, press fit 11mm.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE GLENOID, PEGGED ALPHA, MEDIUM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key23286871
Report Number1038671-2025-03098
Device Sequence Number5559450
Product Code HSD
UDI-Device Identifier10885862657770
UDI-Public10885862657770
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2021
Device Catalogue Number314-02-03
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/18/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown